# SDR IPXA2022030479717

- Difficulty date: February 17, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 89,158 hours, 19,598 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74054
- Condition: Corroded
- Location: R/H Wing Surface
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:4CR/H WING UPPER SURFACE HAS 3EA AREA OF CORROSION BETWEEN STA XORS 480.25 AND XORS 538.49 AND BETWEEN STRINGER 12 AND STRINGER 13.REMOVED, REPAIRED CORROSION AT 3EA AREA IAW VTSAA EA 011-5730-01-A9497 REV I/R AND UPS EO MD11-5730-83050-A (MINOR)
